MathSciNet Relay Station
MathSciNet bibliographic data
MR2478699 65Q05 (65N06)
Zadorin, Alexander I.; Chekanov, Andrey V. Numerical method for three-point vector difference schemes on infinite interval. Int. J. Numer. Anal. Model. 5 (2008), no. 2, 190–205.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 13:01:40 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8409c90c3a3f4d72ed520160c1eef7a6; path=/; expires=Fri, 11-Jul-2031 13:01:40 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 49e Vmo"7|~hKʅwE˧x֍FҪ%@/䤮x_{"| X_8gh6Rd-?fW7uքPJ)#)%!xa|ݣS ~ i˕L5xY{C_<4JWh˯+havjv ,h$13"ci@cQƎ *bڏ1[*e QH#(Pk;1^Px J1BKo7Fjȶ MdTw1Ya$yպ<\8i삤=)|ٳ-T1:K&d=!?-1,1FD}T_TMw㓳wQ{ssׇPY! I}; D@('yXk߭ob.޿+56yZx! س톈Ca'0Kf(}úXu%cJ^@n!K~haƍ$`<*9ܾČ310tfR"(eZD֐:uMģP˕Cu( ؉3B{&KwHF߀Zo2ҩ i@5E "s =ACN gN|Be*%?Ծ؈6a?FZK!dʤ#D7)-Υ|+h% xa|%eh ֚ B专H[5 IY 7؍PvkEBX)fn\Q2PTmWڎ[ͽL_Ui4UE[tvU貤T/=+գ3u_.*ܪB77CZ6,3bؙcZx6&\ѭ/(]-=8;U9V>Az>=/K-XwQ@5 v1?v<66mxZN^B6yC**JS!czXVKT[_bqO} a :/ 0